Your search returned 300 results. Subscribe to this search

|
21. Annals of Mathematical Statistics : Vol. 17 , 1946 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1946Availability: Copies available for loan: IASRI Library [WIL] (1).

22. Annals of Mathematical Statistics : Vol. 18, 1947 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1947Availability: Copies available for loan: IASRI Library [WIL] (2).

23. Annals of Mathematical Statistics : Vol. 19 , 1948 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1948Availability: Copies available for loan: IASRI Library [WIL] (1).

24. Annals of Mathematical Statistics : Vol. 19 , 1948 [Bound Journal]

by Kendall, D.G. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1948Availability: Copies available for loan: IASRI Library [KEN] (1).

25. Annals of Mathematical Statistics : Vol. 20 (1-4 ), 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [WIL] (1).

26. Annals of Mathematical Statistics : Vol. 20 , 1949 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1949Availability: Copies available for loan: IASRI Library [CAR] (1).

27. Annals of Mathematical Statistics : Vol. 22 , 1951 [Bound Journal]

by Wilks, S.S. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1951Availability: Copies available for loan: IASRI Library [WIL] (1).

28. Annals of Mathematical Statistics : Vol. 24 (1-4), 1953 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1953Availability: Copies available for loan: IASRI Library [LEH] (1).

29. Annals of Mathematical Statistics : Vol. 22 (1-4 ), 1951 [Bound Journal]

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1951Availability: Copies available for loan: IASRI Library [AND] (1).

30. Annals of Mathematical Statistics : Vol. 21 , 1950 [Bound Journal]

by Anderson, T.W. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1950Availability: Copies available for loan: IASRI Library [AND] (1).

31. Annals of Mathematical Statistics : Vol. 21 (1-3), 1950 [Bound Journal]

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1950Availability: Copies available for loan: IASRI Library [AND] (1).

32. Annals of Mathematical Statistics : Vol. 23 (1-3), 1952 [Bound Journal]

by Anderson, T. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1952Availability: Copies available for loan: IASRI Library [AND] (1).

33. Annals of Mathematical Statistics : Vol. 24 , 1953 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1953Availability: Copies available for loan: IASRI Library [LEH] (1).

34. Annals of Mathematical Statistics : Vol. 25 , 1954 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1954Availability: Copies available for loan: IASRI Library [LEH] (1).

35. Annals of Mathematical Statistics : Vol. 25 (1-4), 1954 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1954Availability: Copies available for loan: IASRI Library [LEH] (1).

36. Annals of Mathematical Statistics : Vol. 26 , 1955 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [LEH] (1).

37. Annals of Mathematical Statistics : Vol. 26 (1-4), 1955 [Bound Journal]

by Lehmann, E.L. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1955Availability: Copies available for loan: IASRI Library [LEH] (1).

38. Annals of Mathematical Statistics : Vol. 27 , 1956 [Bound Journal]

by Harris, T.E. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1956Availability: Copies available for loan: IASRI Library [HAR] (2).

39. Annals of Mathematical Statistics : Vol. 28 , 1957 [Bound Journal]

by Harris,T.E.

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics Availability: Copies available for loan: IASRI Library [HAR] (1).

40. Annals of Mathematical Statistics : Vol. 29 , 1958 [Bound Journal]

by Harris, T.E. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1958Availability: Copies available for loan: IASRI Library [HAR] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.